# SDR MWEA97165

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 370-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, STA 370 TO 503 AND 503 TO 550 LONG 28L RIVET CHANNEL LIGHTLY CORRODED.  MAINTENANCE INSTALLED LONG IAW SRM 53-02 FIG 5.
